# SDR QXEA2010011200036

- Difficulty date: January 8, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 7,314 hours, 7,752 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Prop Deice
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DEICE CAUTION ILLUMINATED. NEITHER ADVISORY LIGHT ILLUMINATED FOR QUITE SOME TIME, THEN EVENTUALLY THE NR1 LIGHT CAME ON.  NR 2 NEVER CAME ON AFTER CAUTION LIGHT ILLUMINATED. DIVERTED, LANDING UNEVENTFUL. CDS INDICATES 3 PHASE FAILURE FOR NR 2 PROP DEICE. INSPECTED FOUND C/B IN NR 2 WHEELWELL A/C CONTACTOR BOX OPEN. CHECKED NR 2 PROP DEICE BRUSHBLOCK, A/C CONTACTOR BOX AND AREA AROUND NR2 TMCU FOR ELECTRICAL ODOR OR OBVIOUS DEFECTS. NONE NOTED. RESET C/B AND R & R  NR 2 TMCU AS A PRECAUTIONARY MEASURE REF MM 30-61-06-000-801, 30-61-06-400-801. C/W GROUND RUN. C/B REMAINED SET. NO FURTHER DEFECTS NOTED. DISCREPANCY NOT DUPLICATED. RETURNED TO SERVICE. NO PARTS REPLACED.
